# SDR EY2R9600550

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172
- Propeller: Hartzl HCC2YK1
- System (JASC): 6110 · Propeller Assembly
- Part: Bolt
- Part number: 2432
- Condition: Corroded
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT FOUND CORRODED.
